# SDR FDEA201001130101

- Difficulty date: January 13, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, STA 377 UPPER T-CHORD BL 0 TO LBL 65 HAS CORROSION AT FASTENER HOLES.  CORROSION REMOVED, FOUND OUT OF LIMITS IAW SRM 53-00-51 FIG 101 DET 3 , REMOVED PREVIOUS REPAIR FROM LBL 70-RBL 41 FABED TEE, RECEIVED NEW REPAIR ANGLES -2 AND -3, AND STRAPS -4 AND -5.  INSTALLED ALL REPAIR PARTS IAW SRM 53-0051, REPAIR 3 FIG. 201, THIS IS A MAJOR '"A" REPAIR.
